# SDR CA011012010

- Difficulty date: August 29, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 727-22
- Aircraft time: 71,190 hours
- Engine: Pwa JT8D7B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A CRACK WAS FOUND AT A TOOLING HOLE IN THE BS 632 FRAME ABOVE STRINGER 11 RT. CRACK LENGTH 0.50 INCH ON ONE SIDE OF TOOLING HOLE, OTHER SIDE 0.38 INCH IN LENGTH.
